# SDR 07FDEA00281

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: A53984814204
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOOLING MARKS FOUND ON AFT PRESSURE BULKHEAD AT ME15, C80/82.  REPAIR WAS PERFORMED IAW RAS/DAHAM/4021516/2006 ISS. A (BLEND OUT, FASTENER REPLACEMENT), APPROVED BY EA 6-5319-103386.
